MENU

You are here

Publications

Export 305 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. (N.S.) , 23 (1990), no.2, 531-535. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/809
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed formulations and optimally conditions. Appl.Math.Optim. 23 (1991), no.1, p. 17-49. [Internet]. 1991 . Available from: http://hdl.handle.net/1963/880
Bruzzo U, Poghossian R, Tanzini A. Poincare polynomial of moduli spaces of framed sheaves on (stacky) Hirzebruch surfaces. Communications in Mathematical Physics, Volume 304, Issue 2, June 2011, Pages 395-409 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6569
Bruzzo U, Grana-Otero B. Numerically flat Higgs vector bundles.; 2007. Available from: http://hdl.handle.net/1963/1757
Bruzzo U, Marelli G, Pioli F. A Fourier transform for sheaves on real tori. I. The equivalence Sky(T)~ Loc (T). J. Geom. Phys. 39 (2001), no. 2, 174--182 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1526
Bruzzo U, Fucito F. Superlocalization formulas and supersymmetric Yang-Mills theories. Nucl. Phys. B 678 (2004) 638-655 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2886
Bruzzo U, Pioli F. Complex Lagrangian embeddings of moduli spaces of vector bundles. Differential Geom. Appl. 14 (2001) 151-156 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/2885
Bruzzo U, Poghossian R, Tanzini A. Poincare\\\' polynomial of moduli spaces of framed sheaves on (stacky) Hirzebruch surfaces. Communications in Mathematical Physics 304 (2011) 395-409 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3738
Bruzzo U, Maciocia A. Hilbert schemes of points on some K3 surfaces and Gieseker stable boundles. MATH PROC CAMBRIDGE 120: 255-261 Part 2 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/937
Bruzzo U, Fucito F, Tanzini A, Travaglini G. On the Multi-Instanton Measure for Super Yang-Mills Theories. Nuclear Phys. B 611 (2001), no. 1-3, 205--226. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1531
Bruzzo U, Poghossian R, Tanzini A. Instanton counting on Hirzebruch surfaces.; 2008. Available from: http://hdl.handle.net/1963/2852
Bruzzo U, Rubtsov V. Cohomology of Skew-holomorphic lie algebroids.; 2010. Available from: http://hdl.handle.net/1963/3853
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics, Volume 10, Issue 4, August 2012, Pages 1442-1454 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6584
Bruzzo U, Grassi A. Q-factorial Laurent rings. SISSA; 2011. Available from: http://hdl.handle.net/1963/4183
Bruzzo U, Otero BGraña. Approximate Hitchin-Kobayashi correspondence for Higgs G-bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35095
Bruzzo U, Grassi A. Picard group of hypersurfaces in toric varieties.; 2010. Available from: http://hdl.handle.net/1963/4103
Bruzzo U, Sala F, Szabo RJ. N = 2 Quiver Gauge Theories on A-type ALE Spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34719
Bruzzo U, Pioli F. Complex Lagrangian embeddings of moduli spaces of vector bundles. Differential Geom. Appl. 14 (2001) 151-156 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1234
Bruzzo U, Grana-Otero B. Approximate Hermitian-Yang-Mills structures on semistable principal Higgs bundles. SISSA; 2014. Available from: http://hdl.handle.net/1963/7249
Bruzzo U, Grana-Otero B. Semistable principal Higgs bundles.; 2007. Available from: http://hdl.handle.net/1963/2533
Bruzzo U, Markushevich D, Tikhomirov A. Moduli of symplectic instanton vector bundles of higher rank on projective space $\\mathbbP^3$. Central European Journal of Mathematics 10, nr. 4 (2012) 1232 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4656
Bruzzo U, Lanza V, Lo Giudice A. Semistable Higgs Bundles on Calabi-Yau Manifolds.; 2017. Available from: http://preprints.sissa.it/handle/1963/35295
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics 10, nr. 4 (2012) 1442-1454. 2012 .
Bruzzo U, Ricco A. Normal bundles to Laufer rational curves in local Calabi-Yau threefolds.; 2006. Available from: http://hdl.handle.net/1963/1785
Bruzzo U, Morales JF, Fucito F, Tanzini A. Multi-instanton calculus and equivariant cohomology. J.High Energy Phys. 2003,no.5,054,24 pp. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1645

Pages

Sign in